MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW, T7, 2.7X16MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW, T7, 2.7X16MM; PLATE, FIXATION, BONE
Catalog Number 53-27616S
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The patient underwent an osteosynthesis using vadr on (b)(6) 2019.During surgery, the screw head broke off when the surgeon tighten the screw to the screw hole of the shaft bone.The patient bone was hard.The screw shaft that loss of the head could not be removed from the patient, it was remained as it is.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is found or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
LOCKING SCREW, T7, 2.7X16MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8958261
Report Number0008031020-2019-01234
Device Sequence Number19479245
Product Code HRS
UDI-Device Identifier04546540593979
UDI-Public04546540593979
Combination Product (Y/N)N
PMA/510(K) Number
K080667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2023
Device Catalogue Number53-27616S
Device Lot Number1000329918
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/20/2019
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient Weight80